# SDR JR2R20221112043

- Difficulty date: November 12, 2022
- Submitted: November 12, 2022
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N86311
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000429
- Aircraft time: 18,082 hours, 10,592 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Part number: 17086139005
- Condition: Corroded
- Location: Zone 200
- Part time: 18,082 hours, 10,592 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LH SIDE FLOOR SUPPORT SILL JUST AFT OF L2 DOOR CORRODED FR88 - FR90
